# SDR SWAA2024053078988

- Difficulty date: April 24, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727b S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 727B BTW STR 8R TO STR 9R AT PASSENGER CABIN 2024-270112<[01] TOOL USED ON STEP 6 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 210138203; CAL DUE DATE: 09-JUN-24;[02] PERFORMED PERMANENT REPAIR ON FRAME LOCATED BS 727B BTW STR 8R TO STR 9R AT PASSENGER CABIN IAW B737-700 EA 1-A53-12114. SEE INDIVIDUAL SING OFF BELOW;[03] RII COMPLETED JOB
